Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Note on overconvergence in sequences of analytic functions


Authors: J. L. Walsh and E. N. Nilson
Journal: Proc. Amer. Math. Soc. 3 (1952), 442-443
MSC: Primary 30.0X
DOI: https://doi.org/10.1090/S0002-9939-1952-0047769-6
MathSciNet review: 0047769
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1952-0047769-6
Article copyright: © Copyright 1952 American Mathematical Society